In this paper we extend some existence results concerning generalized eigenvalues for fully nonlinear operators, singular or degenerate. We consider the radial case and we prove the existence of an infinite number of eigenvalues, simple and isolated. This completes the results obtained by the author with Isabeau Birindelli for the first eigenvalues in the radial case, and the results obtained for the Pucci's operator by Busca Esteban and Quaas and for the $p$-Laplace operator by Del Pino and Manasevich.
"Generalized eigenvalues for fully nonlinear singular or degenerate operators in the radial case." Adv. Differential Equations 14 (11/12) 1127 - 1154, November/December 2009.